Thread: Is it the T3 or Clen?
09-23-2005, 09:57 AM #1
Is this normal? This has me a bit worried.
I am on the upswing of a T3 /Clen cycle and today is day 3 which is 60mcg each.. I did a split 1/2 this morning and half now (4 hours later) my hands are shaking so hard i can hardly type.
Is this normal? Which one is causing this?
EDIT >> Also about an hour or so later I am having some pain in my lower back (kidney's maybe)? Anyone have this? I am drinking about 1-1.5 gallons of water a day and I am taking 3 grams of Turine.
Last edited by oldman; 09-23-2005 at 10:55 AM.
09-23-2005, 10:38 PM #2
im not sure about the liver/ back pain, but shaky hands is normal for clen , some people get it worse than others, i run 1/2 of what my buddy runs and i can't control the shakes, but my friend never gets them, everyone is effected differently
09-24-2005, 05:42 AM #3
I did my dose early in the day and I was up all night with my heart pounding I don't think I can handle the clen or maybe just use a very low dose. I thought my heart was going to pound out of my chest..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)